MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM10X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM10X110MM; KNEE STEMS
Catalog Number 151310110
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6).2023, the revision surgery was performed via tka with the stem in question.When assembling the stem in question, it moved poorly and stopped midway, so another stem was used instead.An investigation was requested due to a defect in the stem in question.In addition, the primary surgery (date unknown) was performed using another company's product; no jj product was used.No further information is available.
 
Additional Manufacturer Narrative
Product complaint(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that on (b)(6) 2023, the revision surgery was performed via tka with the stem in question.When assembling the stem in question, it moved poorly and stopped midway, so another stem was used instead.An investigation was requested due to a defect in the stem in question.In addition, the primary surgery (date unknown) was performed using another company's product; no jj product was used.No further information is available.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned device does not found sings of damage or defects at the atun pressfit str stem10x110mm.A dimensional inspection was performed for the device and met specifications.The overall complaint was not confirmed as the atun pressfit str stem10x110mm was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? dwg-1151310160 rev.B current.Dimensional inspection: specified dimensions: device length: 110.00 +/- 0.25 mm.Device width: 11.25 +/- 0.13 mm.Measured dimensions: device length: 110.11 mm (complies).Device width: 11.23 mm (complies).Device used: digimatic caliper cd78619.Device history lot: a manufacturing record evaluation was performed for the finished device product description: atun pressfit str stem10x110mm product code: 151310110 lot number: j4278u and no non-conformances or manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device product description: atun pressfit str stem10x110mm product code: 151310110 lot number: j4278u and no non-conformances or manufacturing irregularities were identified.

Brand Name
ATUN PRESSFIT STR STEM10X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18317619
Report Number1818910-2023-25227
Device Sequence Number6278303
Product Code JWH
UDI-Device Identifier10603295043492
UDI-Public10603295043492
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151310110
Device Lot NumberJ4278U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer01/19/2024
02/26/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date01/22/2024
02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown